My ear drum keeps quivering. What should I do?

    
Asked by Unregistered on Sat 26, Dec 2009 08:27pm

My ear drum keeps quivering. What should I do?


Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post

 
What users are searching right now on Ask Medical Doctor:
Good Day     HowlongdoesDoxepinstayinyoursystem     Drbrayansamarasinghe     fingermygirl     bone tb     Search for answers     watrthesymptomsofmenopause     Search for answers     Iwe     Search for answers     Nair     Search for answers     herpies cause lymp nodes to swell     Search for answers     carpalTunnalsyndrom     Sinusitus     I have a fever and aching joints what could it be     Search for answers     Sexual_Health     mecgla     kideny stones     isdecolorizingagent     Irecentlyhaddysportinmyforehaedand     im a man and i suffer from chronic pelvic pain symdrom what can i do     hematocrit 287     phimosis     elbow injuries     Auto immune     dizzy when coughing     child asthma     mucocele     pain on left side under ribs     sepia     Search for answers     how long does Doxepin last     feet felt tingly and numb swelling sudden pain for the past couple weeks heavy chest hard to breath depression and anxiety     glucophage     blood in ejaculation     Search for answers     Tiny pink spot on testicles     Search for answers     bloodinstolonly     all stuffed up     Both hands fall asleep at night     CultureUrine     Search for answers     frostburn     bumpswollenunder     light stools     Search for answers     yhojuhz     blood in ejaculation     wet anus     does LSD stay in your spinal fluid forever     Search for answers     darkish rash on arm itchy     Search for answers     paininupperrightabdomendarkurineseverelyitchyskin     Hi i have belly button hernia But i have this sharp pain on right side slightly bellow my rib cage     Search for answers     clumpysemen     low body temperature     search     Tirednessheadaches     drsears     Hadshingleseveryonceinbluemoonpast9yrsihaventhadoneinalongtimetill2yrsagoafterihadmyfirstdaughtertheninevergotitagainthenyrlaterwhichwasthispastSeptemberibrokeputwithitagainrightbeforegivingbirth     Search for answers     folinine     wwwfacebookcom     BLEEDINGINDENTEDSOREONBACKOFSHOULDERWHICHIVEHADFOR14MONTHSITBLEEDSWHENILIEONITATNIGHT     side effects from nonremoval of IUDmerina     sick     canieatcookednoodlesbycoolingitiamsufferingfromfever     pulmonary     could     Search for answers     meiz     Search for answers     yeast male     Search for answers     blood pressure meds causing burning mouth     Search for answers     earspluggedupandringinginears     discuss     Aman     Tamiflu     Pain lower left quadrant     swollenanus     LEKORYA     life expectancy for nsclc untreatable     road rash     labia lips     Plz20mjhy20btaye20likoriya20ksy20khtm20hoga20mjhy20520sal20sy20hy202320age20hy     SIDE EFFECTS FROM BUTRANE PATCHES     std     livein     abceses     bvandbirthcontrol     Myg     Search for answers     milia gallbladder     VAGINAL ODER     left stomach pain dizzy ear ache and fever     DoesaDncpunctureduterussealedfornoreasonleadingtoabdominaladhesionsurgerytwomonthsafteradhesionsurgerypregnantcausefetalabnormalitiesandmiscarriage     arm     swollen lymph nodes in the neck     nocturnalemission     Hurtshine     noretone     Saggy skin     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Stats